English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Algebraic polynomials and moments of stochastic integrals

Langovoy, M. (2011). Algebraic polynomials and moments of stochastic integrals. Statistics & Probability Letters, 81(6), 627-631. doi:10.1016/j.spl.2011.01.022.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-4CC9-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-4CCA-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Langovoy, M.1, Author              
Affiliations:
1Dept. Empirical Inference, Max Planck Institute for Intelligent Systems, Max Planck Society, ou_1497647              

Content

show
hide
Free keywords: MPI für Intelligente Systeme; Abt. Schölkopf;
 Abstract: We propose an algebraic method for proving estimates on moments of stochastic integrals. The method uses qualitative properties of roots of algebraic polynomials from certain general classes. As an application, we give a new proof of a variation of the Burkholder–Davis–Gundy inequality for the case of stochastic integrals with respect to real locally square integrable martingales. Further possible applications and extensions of the method are outlined.

Details

show
hide
Language(s):
 Dates: 2011-06-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 596827
URI: http://www.kyb.tuebingen.mpg.de/
Other: Langovoy2011
DOI: 10.1016/j.spl.2011.01.022
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Statistics & Probability Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: 4 Volume / Issue: 81 (6) Sequence Number: - Start / End Page: 627 - 631 Identifier: -